Journal of New Theory (Mar 2021)

On the Ricci Curvature of Normal-Metric Contact Pair Manifolds

  • Ramazan Sarı,
  • İnan Ünal

Journal volume & issue
no. 34
pp. 115 – 122

Abstract

Read online

In this study, we work on normal-metric contact pair manifolds under certain conditions related to the Ricci curvature. We obtain some results for generalized quasi-Einstein normal-metric contact pair manifolds. We prove that such manifolds are not pseudo-Ricci symmetric. Finally, we investigate Ricci solitons on normal-metric contact pair manifolds.

Keywords